Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 40, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 2, 2017, 9:00 PM CDT for Beaver County, Texas County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 90 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2017, 9:00 PM CDT (02:00 UTC)
- Expired
- May 2, 2017, 10:30 PM CDT
- In force
- 90 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Beaver County, OK, Texas County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 147 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:07 PM CDT | HAIL 2 | 9 Nne Perryton, OK | |
| May 2, 10:13 PM CDT | HAIL 1 | 2 W Booker, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WUUS54 KAMA 030200
SVRAMA
OKC007-139-TXC295-357-030330-
/O.NEW.KAMA.SV.W.0040.170503T0200Z-170503T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
900 PM CDT TUE MAY 2 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Beaver County in the Panhandle of Oklahoma...
Eastern Texas County in the Panhandle of Oklahoma...
Northern Lipscomb County in the Panhandle of Texas...
Northern Ochiltree County in the Panhandle of Texas...
* Until 1030 PM CDT
* At 859 PM CDT, a severe thunderstorm was located 9 miles southeast
of Hardesty, or 17 miles northwest of Perryton, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Beaver, Booker, Tyrone, Forgan, Follett, Darrouzett, Hardesty,
Gate, Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker,
Mocane, Turpin, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10105 3700 10000
TIME...MOT...LOC 0159Z 251DEG 16KT 3655 10105
HAIL...1.25IN
WIND...60MPH
$$
LG7 follow-up statements
875
WWUS54 KAMA 030218
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
918 PM CDT TUE MAY 2 2017
OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
918 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...
At 918 PM CDT, a severe thunderstorm was located 7 miles southwest of
Bryans Corner, or 14 miles northwest of Perryton, moving east at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Beaver, Booker, Tyrone, Forgan, Follett, Darrouzett, Hardesty, Gate,
Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane,
Turpin, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10105 3700 10000
TIME...MOT...LOC 0218Z 252DEG 19KT 3657 10095
HAIL...1.50IN
WIND...60MPH
$$
LG252
WWUS54 KAMA 030226
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
926 PM CDT TUE MAY 2 2017
OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
926 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...
At 925 PM CDT, a severe thunderstorm was located 5 miles southwest of
Bryans Corner, or 13 miles northwest of Perryton, moving east at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters have reported a large rotating
wall cloud with this storm.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Beaver, Booker, Tyrone, Forgan, Follett, Darrouzett, Hardesty, Gate,
Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane,
Turpin, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10105 3700 10000
TIME...MOT...LOC 0225Z 260DEG 19KT 3657 10090
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
LG358
WWUS54 KAMA 030231
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
931 PM CDT TUE MAY 2 2017
OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
931 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...
At 931 PM CDT, a severe thunderstorm was located near Bryans Corner,
or 12 miles north of Perryton, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0231Z 255DEG 18KT 3657 10083
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
LG352
WWUS54 KAMA 030241
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
941 PM CDT TUE MAY 2 2017
OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
941 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...
At 941 PM CDT, a severe thunderstorm was located 5 miles southeast of
Bryans Corner, or 12 miles north of Perryton, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0241Z 265DEG 23KT 3656 10076
HAIL...1.50IN
WIND...60MPH
$$
LG829
WWUS54 KAMA 030248
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
948 PM CDT TUE MAY 2 2017
OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
948 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...
At 948 PM CDT, a severe thunderstorm was located 7 miles northwest of
Booker, or 11 miles northeast of Perryton, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0248Z 267DEG 18KT 3651 10066
HAIL...1.25IN
WIND...60MPH
$$
LG128
WWUS54 KAMA 030309
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1009 PM CDT TUE MAY 2 2017
OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
1009 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...
At 1008 PM CDT, a severe thunderstorm was located near Elmwood, or 12
miles south of Beaver, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0308Z 259DEG 23KT 3664 10058
HAIL...1.50IN
WIND...60MPH
$$
LG338
WWUS54 KAMA 030323
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1023 PM CDT TUE MAY 2 2017
OKC139-030333-
/O.CAN.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Texas OK-
1023 PM CDT TUE MAY 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3640 10000 3648 10095 3700 10059 3700 10000
TIME...MOT...LOC 0323Z 268DEG 21KT 3663 10048
$$
OKC007-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
1023 PM CDT TUE MAY 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...NORTHERN LIPSCOMB AND NORTHEASTERN OCHILTREE COUNTIES...
At 1023 PM CDT, a severe thunderstorm was located over Elmwood, or 13
miles south of Beaver, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Gate, Knowles, Elmwood,
Bryans Corner, Mocane, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 10000 3648 10095 3700 10059 3700 10000
TIME...MOT...LOC 0323Z 268DEG 21KT 3663 10048
HAIL...1.00IN
WIND...60MPH
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 5:30 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 2, 5:30 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 530 PM CDT Tue May 2 2017 .AVIATION... An upper level disturbance will combine with a cold front to bring a chance of showers and thunderstorms to the DHT and GUY TAF sites tonight. The best chance looks to be at GUY so have an extended amount of time for rain there. Low clouds in the IFR range are expected to move in behind the front at all sites overnight. The low clouds will then slowly lift during the day on Wednesday. More showers may be possible for the GUY TAF site on Wednesday with another disturbance, but chances do not look too great right now. North winds will gust to around 30 knots behind the cold front. && .PREV DISCUSSION... /Issued 525 PM CDT Tue May 2 2017/ DISCUSSION... For tonight, a cold front will move through the Oklahoma and Texas Panhandles. In addition, a fast moving upper level shortwave trof is progged to track east southeast across the area later tonight and Wednesday. Short range models are in very good agreement on handling this feature. Based on the project path of this particular storm system, the OK Panhandle still stands the greatest threat for showers and tstms, while the far southern Texas Panhandle will have the overall least threat. Considering this, have raised pops about 10 percent across the board for the OK Panhandle and far ncntrl and nern TX Panhandle tonight. Pops then diminish markedly to non-mentionable across the far southern Texas Panhandle. Tstms that develop this evening and tonight should do so on the cool side of the frontal boundary. Enough moisture has returned to the region as seen by dewpoints in the 40s and 50s across most of the area. The combination of the above plus sufficient lift from the approaching upper level shortwave trof, steep mid level lapse rates, and strengthening mid to upper level wind profiles courtesy of the shortwave trof suggest tstm potential will increase this evening and tonight. A few storms that develop will have the potential to become strong to marginally severe, with hail and gusty winds the primary hazards. Lingering slgt chc to chc pops were included for Wednesday across mainly the northeast half of the fcst area as the upper level shortwave trof continues to track across and then east of the region. An upper level ridge of high pressure will then dominate the weather across the srn high plains from Thursday through Sunday with warmer temperatures. All medium range models suggest a vigorous upper level low pressure system will dig southward to a position near srn CA by next Monday morning. This far out in time, have incorporated only slgt chc pops for showers and tstms across mainly wrn sections of the OK and TX Panhandles for Sunday night through Tuesday. Andrade && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 15/13
Hazardous weather outlook, May 2, 5:38 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 538 PM CDT Tue May 2 2017 OKZ001>003-TXZ001>020-031100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 538 PM CDT Tue May 2 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms will be possible tonight across all of the Oklahoma Panhandle and most of the Texas Panhandle. A few storms that develop will have the potential to become strong to marginally severe, with hail to around one inch in diameter and wind gusts to around 60 mph the primary hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated thunderstorms may develop Wednesday afternoon across the Oklahoma Panhandle as well as the north central and northeast Texas Panhandle. Any storms that form are expected to remain below severe levels at this time. Thunderstorms will be possible again Sunday night and Monday, mainly across western sections of the Oklahoma and Texas Panhandles. A few storms that develop will have the potential to become severe, with large hail and damaging winds the primary hazards. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may become necessary this evening and tonight, mainly across the Oklahoma Panhandle and the northern Texas Panhandle. Andrade
In the hours before
Special weather statement, May 2, 8:48 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
848 PM CDT TUE MAY 2 2017
OKZ002-003-TXZ004-005-030215-
Texas OK-Beaver OK-Ochiltree TX-Lipscomb TX-
848 PM CDT TUE MAY 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEAVER...EASTERN TEXAS...
NORTHWESTERN LIPSCOMB AND NORTHERN OCHILTREE COUNTIES UNTIL 915 PM
CDT...
At 848 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Tyrone to 11 miles
southeast of Hardesty. Movement was east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Perryton, Beaver, Hooker, Booker, Tyrone, Forgan, Elmwood, Adams,
Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3631 10037 3639 10109 3650 10109 3650 10117
3700 10125 3700 10041
TIME...MOT...LOC 0148Z 274DEG 29KT 3702 10116 3647 10109
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:48 PM CDT | Special Weather Statement | AMA | Beaver | 27 min |
| May 2, 9:14 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 91 min |
| May 2, 10:35 PM CDT | Special Weather Statement | AMA | Texas | 25 min |
| May 2, 11:30 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 58 min |
| May 2, 9:07 PM CDT | Special Weather Statement | AMA | Hansford | 53 min |
| May 2, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 95 min |
| May 2, 10:14 PM CDT | Special Weather Statement | AMA | Dallam | 31 min |
| May 2, 10:27 PM CDT | Special Weather Statement | AMA | Sherman | 33 min |
| May 2, 11:08 PM CDT | Special Weather Statement | AMA | Hansford | 37 min |
| May 2, 11:15 PM CDT | Special Weather Statement | AMA | Moore | 30 min |
| May 2, 11:29 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 46 min |
| May 2, 11:46 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 44 min |
| May 2, 11:49 PM CDT | Special Weather Statement | AMA | Hutchinson, Moore | 41 min |
| May 3, 12:11 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore | 49 min |
| May 3, 12:14 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 46 min |
| May 3, 12:28 AM CDT | Special Weather Statement | AMA | Moore | 47 min |
| May 3, 12:52 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 53 min |
| May 3, 12:57 AM CDT | Special Weather Statement | AMA | Hemphill | 33 min |
| May 3, 1:21 AM CDT | Special Weather Statement | AMA | Hutchinson | 24 min |
| May 3, 1:32 AM CDT | Special Weather Statement | AMA | Gray | 28 min |
| May 3, 1:46 AM CDT | Special Weather Statement | AMA | Hutchinson | 59 min |
| May 3, 1:56 AM CDT | Special Weather Statement | AMA | Gray | 49 min |
| May 3, 2:10 AM CDT | Special Weather Statement | AMA | Wheeler | 35 min |
| May 3, 2:44 AM CDT | Special Weather Statement | AMA | Carson | 61 min |
| May 3, 3:30 AM CDT | Special Weather Statement | AMA | Wheeler | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.